# SDR SIMA200214109

- Difficulty date: May 17, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53376001200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP4 INSPECTION, RIGHT FORWARD OUTBOARD SEAT TRACK FOUND CORRODED.  REMOVED AND REPLACED RIGHT FORWARD OUTBOARD SEAT TRACK IAW EO E1-53MR-271.  AIRCRAFT RETURNED TO SERVICE.  (M)
